# SDR DHL2004801547

- Difficulty date: September 14, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SKIN DEFLECTED, ZR 150.000 TO ZR 178.719 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW BOEING MESSAGE NR 1-OG7Z1, 1-OD780, SEMAN DRAWING NR 3714.  REMOVED DAMAGED PLATING IAW DC8 SRM 51-1-21.  FABRICATED NEW PLATING (AL2024-T3 0.032) IAW BOEING MESSAGE NR 1-0G7Z1, 1-OD780.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW BOEING MESSAGE 1-OG7Z1, 1-OD780, SRM 51-1-21.  THE RIBS BEHIND THE SKIN MUST BE X-RAY INSPECTED FOR ACOUSTIC FATIGUE CRACKS AT "C" CHECK INTERVALS, NOT TO EXCEED 24 MONTHS IAW BOEING MESSAGE NR 1-OD780.  FOR REBALANCING SEE NR 0729.
